# SDR SWAA2025010777816

- Difficulty date: December 15, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,334 hours, 26,046 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON GROUND SERVICE ACCESS DOOR 114AR LOWER FUSELAGE 2024-763752<[01] REPLACED GROUND SERVICE ACCESS DOOR 114AR LOWER FUSELAGE IAW B737-700 AMM 52-49-02-000-801 AND AMM 52-49-02-400-801  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED GROUND SERVICE ACCESS DOOR 114AR LOWER FUSELAGE IAW B737-700 AMM 52-49-02-000-801 AND AMM 52-49-02-400-801. VERIFIED
